# SDR DALA2022050203072

- Difficulty date: April 30, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 85,914 hours, 39,290 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Crossbeam
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3223 DENT FLOOR STRUCTURE CROSS BEAM LOCATED BETWEEN FR29 AND STR38R TO STR 38L IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED CROSS BEAM PER A320 SRM 51-42-11 AND 51-72-11. (2217318)
